Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'stupid'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 6 results

  1. After an absolute horrid vacation with my spouse I basically said either you go or we go to counseling.. I also asked him to make the appointment cus her replies on me to do too much. It appears I am different on meds, I am not who I was. I am bipolar so completely nuts at all time. I am not. I am stable and he is an asshole. So my ? is: have you done marriage counseling? did you find it worth while? Any info surrounding this topic is appreciated.
  2. I have made a stupid fucking mistake. Today I was meant to have an interview with a company that will help me get a traineeship/apprenticeship, but stupid, stupid me slept in and now there is no way I can make it in time. I've already had to delay the appointment once, I really don't want to do it again. I was going to book a taxi but I don't have enough money. I just feel like I'm spiraling and my urges to hurt myself are increasing... I just don't know what to do. I feel if I do hurt myself I deserve it.
  3. Recently my doctor added topamax to my existing buspirone and welbutrin prescriptions. This is primarily for weight loss and treatment of binge eating episodes, along with other benefits like being relatively inexpensive. I had started out on 25mg twice a day and after sleeping more or less all day straight the first three days and some digestive effects in the first couple of weeks I seem to have settled down to no side effects. Today he doubled my dosage after I seemed to be responding to the medication and reported the lack of side effects. While I realize I'm still on a very low dosage and I for the most part trust my doctor's assessment that at this point the risk of developing noticeable side effects is still low, given all the various fun things on the list I am starting to become concerned about the possibility. So reading over the list again today it occurred to me that I don't actually know what exact symptoms are being described by stupid or cognitive impairment. Possibilities I can think of include working memory issues, attention or concentration deficit, difficulty with mathematical thought, and just a general slowing of thought processes independent of any memory issues. I'm sure I could think of more things that could fit the description if I spent a bit more time on it. Can anyone help with clearing things up a bit?
  4. Mood Stabilizers are a necessary part of many bipolar people's lives. They help us function better in a society. BUT THEY MAKE US SLOW. Or at least me. When I'm not medicated I notice every little detail in day to day life but on these meds I feel like things "slip" past me. I am pretty forgetful as well. Does anyone else have these issues? I am in college. I'm a have double majors and a minor and I'm worried that these meds are going to screw with my performance.
  5. I joined CB several months ago, lurked & have now started dipping my toes into the waters of interaction. I know I've not given out any identifying information (i.e., name, address, phone #, SS#, etc) and that what identifiers I have given are vague (female, late 30s, fat). But as I interact more in posting, I find myself giving out information in the form of personal experiences that feel like identifiers to me. I just posted about an experience in my life from 18 years ago that affected me in a way that makes me the person I am today. In my mind I just think to myself, 'How could someone that knows me, read my posts, see the picture that is my avatar & read my member title and NOT know that it is me.' Honestly, I don't think I know that many people & I don't think the ones I do know would be on here. What I've shared on here isn't anything that I haven't shared with others I've known casually, so I don't understand why I'm so freaked out.
  6. i'm not as stuttering, stammering now as i was a few months after ect treatments but at least then i had the ability to articulate my ideas instead of drawing a complete blank like i sometimes am now. this really isn't some selfish desire to be smarter anymore, this is about being able to function like everyone else.. at this point i dont' care about being perfect , but i want to at least be able to explain myself when i'm expected to do so for the sake of efficiency. i.e. so i'm not making other people finish my thoughts for me.. so there's the background, now the question is can the effects of ECTs be such that they get worse over time and then gradually cease? or do they reach their worst point immediately following treatments and get better over time? the latter would make more sense to me, which brings me to another possibility, that these are negative schizo-symptoms. can negative symptoms be this disabling? there's no richness to my experience anymore, although i dont' think i'm depressed. med-wise i'm not on that many drugs, ativan, antipsychotic, in transition seroquel and antidepressant prozac that's it, just the "necessary" meds. i should probably add that i may be getting biofeedback sessions with my prospective therapist i saw a few days ago who seemed to agree that id benefit from some form of cognitive rehabilitation following ects. thoughts, please?
×
×
  • Create New...